# SDR ASAA2018100826380

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 1,733 hours, 501 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 REV MINOR FAULT. GROUNDED - YES. PERFORMED FADEC T/R TEST IAW AMM 78-36-00. NO FAULTS PRESENT. TEST OK
